# SDR ALGA2012061805

- Difficulty date: June 18, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: AYHBS
- Make and model: Bell 412
- Aircraft serial: 33116
- Aircraft time: 19,624 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Support Case
- Part number: 212040054105
- Part serial: A1731
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT CASE.
